# SDR AALA202207115706

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737
- Aircraft serial: 33491
- Aircraft time: 25,678 hours, 10,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 6454052
- Part serial: 11384
- Condition: Smoke
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE THE FLIGHT ATTENDANT CALLED TO REPORT SMOKE AND ELECTRICAL SMELL IN CABIN. WE RAN THE SMOKE, FIRE, FUMES CHECKLIST, AND SMOKE AND FUMES DISSIPATED. FLIGHT ATTENDANT SAID FUMES WERE STRONGEST IN ROW 8, 9, 10. AIRCRAFT DIVERTED TO GRR AND DECLARED AN EMERGENCY. TROUBLESHOT AND FOUND LEFT RECIRCULATION FAN AS THE SOURCE, REMOVED AND REPLACED LEFT RECIRCULATION FAN PER AMM 21-25-02 AND LEFT RECIRCULATION FILTER (AALA202207114807) PER AMM 21-25-01.
